Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published, your email address is available to anyone on the internet, including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Might sound weird, strange reaction to tramadol

Hello

Might sound weird, but I think after taking trmadol it moves my intestines about I can feel things moving this is obvious causing constipation,.

Anyway as soon as things move in my stomach something moves in my top chest area then ping no pain.

I think this maby my intestines moving is moving trapped nurves maby?

advertisement

Comments

  • Ask your doctor if you can take Miralax. That will help with constipation.

  • I have known of more than one person who has suffered extreme constipation on Tramadol. Counter intuitive, perhaps, as it is one of the milder opioids .

  • advertisement
  • I found out after only 1 dose that I’m severely allergic to it! After just 1 tablet, throat started swelling, had blisters form inside my mouth and throat and ended up in the ER.

  • I also had blisters as well, the throte is a bad reaction definatly I seem to do OK on it

advertisement
Sign In or Register to comment.